BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 2 >

Please use this identifier to cite or link to this item:

Title: Highest Weight Modules of W1+∞, Darboux Transformations and the Bispectral Problem
Authors: Bakalov, B.
Horozov, E.
Yakimov, M.
Keywords: Bispectral Operators
Darboux Transformations
Highest Weight Representations
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 2, (1997), 95p-112p
Abstract: This paper is a survey of our recent results on the bispectral problem. We describe a new method for constructing bispectral algebras of any rank and illustrate the method by a series of new examples as well as by all previously known ones. Next we exhibit a close connection of the bispectral problem to the representation theory of W1+∞–algerba. This connection allows us to explain and generalise to any rank the result of Magri and Zubelli on the symmetries of the manifold of the bispectral operators of rank and order two.
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol23-num2-1997-p095-p112.pdf524.97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License